# SDR CA110530010

- Difficulty date: April 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A110
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Spda
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE DC POWER EMERGENCY OVERRIDE TEST HAS REVEALED THAT THE RMU NR 1 WAS NOT SHOWING ANY DASHES WHEN TRANSFERRED IN DC POWER EMERGENCY OVERIDE MODE.  AFTER SEARCHING FOR THE FAILURE, DISCOVERED THAT THE SPDA DC ESS LOADS AND SPDA DC 2 LOAD WIRES WERE INVERT WHICH DID NOT GIVE ACCURATE REDUNDANCY LEVEL IN CASE OF GENERATOR FAILURE.  THE WIRES REFERRED ARE THE SAME GAUGE AND THE TERMINALS ARE THE SAME DIMENSION. WIRE IDENTIFICATION OF SPDA DC ESS LOADS SCG0002-10 (T17) AND SPDA DC2 LOADS SAP0001-10 (T13) IN THEIR RESPECTIVE POSITION ACCORDINGLY TO THE AWD.
